Man overdoses twice in one night

(WCMH)

PLAINFIELD, CT (WCMH) — Police in eastern Connecticut say they had to revive the same man twice after he overdosed on illegal narcotics Wednesday night and then Thursday morning.

Plainfield police said they responded to a home in Wauregan on Wednesday for reports of two people overdosing around 8:59 p.m.

First responders used Narcan to revive both people, NBC Connecticut reports. The people went to different hospitals.

Police were called back to the same address around 4:13 a.m. Thursday and said one of the same people from the earlier call returned from the hospital and overdosed again an hour later.

First responders used the Narcan again, and he was transported to Day Kimball Hospital.

Police said there have been six overdoses at the residence in the last year.

Find 8News on Twitter, Facebook, and Instagram; send your news tips to iReport8@wric.com.

Comments are closed.